Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 5, NWS Miami, FL

February 4, 2024Miami-Dade County, Florida

NWS Miami, FL issued this tornado warning at Feb 4, 2024, 11:03 AM EST for Miami-Dade County, Florida. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 4, 2024, 11:03 AM EST (16:03 UTC)
Expired
Feb 4, 2024, 11:30 AM EST
In force
27 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 4, 11:07 AM ESTTSTM WND DMG2 Ne Coral Way Village, FLNWS Storm Survey found a swath of straight-line wind damage that began with the overturned semi-tractor trailer on Krome Ave/SW 104th St and cut through several areas of The Hammocks, Kendale Lakes, Westchester, and West Miami. Vegetation damage including medi
Feb 4, 11:20 AM ESTTSTM WND GST 672 Nw Miami, FLUniversity of Miami Health System mesonet site reported a 67 mph wind gust at 1120 AM with a line of severe thunderstorms moving through the area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 4, 7:12 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.1 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

135 
WFUS52 KMFL 041603
TORMFL
FLC086-041630-
/O.NEW.KMFL.TO.W.0005.240204T1603Z-240204T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
1103 AM EST Sun Feb 4 2024

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 1130 AM EST.
    
* At 1103 AM EST, a severe thunderstorm capable of producing a
  tornado was located over Coconut Grove, or near Miami, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Miami, Hialeah, Coral Gables, South Miami, Kendall, Doral, Miami
  Lakes, Hialeah Gardens, Miami Springs, Sweetwater, West Miami,
  Medley, Westchester, Fountainbleau, Kendale Lakes, Downtown Miami,
  Coral Terrace, Olympia Heights, Sunset, and Marlins Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2577 8019 2576 8019 2568 8041 2583 8051
      2592 8033 2577 8018
TIME...MOT...LOC 1603Z 246DEG 35KT 2576 8026 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

WR
1 follow-up statement
812 
WWUS52 KMFL 041621
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1121 AM EST Sun Feb 4 2024

FLC086-041631-
/O.EXP.KMFL.TO.W.0005.000000T0000Z-240204T1630Z/
Miami-Dade FL-
1121 AM EST Sun Feb 4 2024

...THE TORNADO WARNING FOR NORTHERN MIAMI-DADE COUNTY WILL EXPIRE AT
1130 AM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 200 PM EST for southeastern
Florida.

Remember, a Severe Thunderstorm Warning still remains in effect.

LAT...LON 2577 8019 2576 8019 2568 8041 2583 8051
      2592 8033 2577 8018
TIME...MOT...LOC 1621Z 246DEG 35KT 2583 8010 

$$

WR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Feb 4, 8:18 AM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Feb 4, 8:18 AM EST, 2 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
818 AM EST Sun Feb 4 2024

...New UPDATE...

...Tornado Watch 14 In Effect Until 2 PM EST This Afternoon For
Most Areas of South Florida...

.UPDATE...
Issued at 754 AM EST Sun Feb 4 2024

Low pressure is developing over NE Gulf of Mexico this morning
with a warm front extending southeast into the eastern Gulf of
Mexico. A cold front was also extending southward into Southern
Gulf of Mexico. The warm front will continue to move NE across
South Florida this morning bringing in moisture into the region
ahead of the cold front.

This moisture will allow for the current squall line of showers
and thunderstorms over the southeastern Gulf of Mexico to move
eastward across South Florida late this morning into early this
afternoon.

The 12Z MIA sounding was also showing turning winds with height
with the Surface-1KM SRH around 100 and surface-3KM SRH around
200. The Cape will remain low around 500 J/KG or less due to some
dry air in the lower levels of the atmosphere. The 500 mb temp was
around -11.5C. Therefore, South Florida will be in a high
shear/low cape enviroment conditions as the squall line moves
through. Thefore, the primary impacts will be maily gusty winds
and small hail. However, cannot rule out an isolated tornado with
the strongest storms embedded in the squall line.

The squall line should be in the Atlantic waters by 2 to 3 PM EST
this afternoon. This will allow for the South Florida to become
mostly dry after mid to late this afternoon ending the threat of
severe weather.

Rest of the forecast looks good at this time and no other changes
are planned.

&&

.SHORT TERM...
(Today through Monday)
Issued at 243 AM EST Sun Feb 4 2024

After several days of tranquil weather, the pattern will become
much more active today and tomorrow, with multiple hazards that
bear watching. The overall synoptic pattern is complex, as a cut-
off mid-level low will move through the southern U.S. into the
northeastern Gulf of Mexico today. Several impulses will be
pivoting around the low, supporting the deepening of an associated
surface low-pressure system in the northeast GOM. This surface
low will kick start warm and moist southerly flow across South
Florida early this morning. The combination of the surface low and
mid-level impulses will support the development of widespread
showers and thunderstorms across the area today.

The first wave of activity, in the form of a vigorous line of
showers and storms, will start to move into SW Florida this
morning, reaching SE Florida by late morning or early afternoon.
Impressive wind shear values (40-50+ kts of bulk shear, 200+ m2/s2
of 0-3km SRH) and just enough instability (200-500 J/kg SBCAPE)
will create a concern for strong to severe thunderstorms with this
line of activity. Storms may be capable of producing damaging
wind gusts, hail, tornadoes, and quick torrents of heavy rainfall.
Some guidance is suggesting that this line of storms could have a
forward motion well in excess of 40 mph, which could exacerbate
the dangerous straight-line wind potential. The Storm Prediction
Center has highlighted the southern half of South Florida, roughly
from Alligator Alley southward, including the Fort Lauderdale,
Miami, and Everglades City areas, in the slight risk (2 out of 5)
for severe weather. There is also some concern for localized
flooding with the shower and thunderstorm activity today,
primarily in poor drainage or flood prone areas.

After the line moves through the area, there should be a lull in
convective activity as stable air briefly filters in under
westerly flow. Later on this evening and overnight, impulses
pivoting around the mid-level low could use any lingering moisture
and instability to spark a few rogue showers or thunderstorms,
particularly over the Gulf waters and SW Florida.

By Monday morning, the mid-level low will be centered over the
Florida panhandle, and will continue to drift towards South
Florida throughout the day. With how anomalously deep/cool this
low will be (likely a top 5 lowest H5 height observed over the
area, with H5 temps near -20C), steep lapses rates may yield some
isolated thunderstorms during the day, in addition to scattered
showers. Given the rain chances, cool airmass, and abundant cloud
cover, high temperatures will struggle to reach 70 on Monday.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 243 AM EST Sun Feb 4 2024

Active weather will continue to start the long term, as the
aforementioned cut-off mid-level low shifts over the Atlantic.
Strengthening surface low pressure associated with/beneath this
system will support gusty north-northwest winds, intermittent rain
chances, and cool temperatures (highs in the upper 60s) on
Tuesday.

From mid to late week, conditions will improve as the low pulls
away and ridging builds over the area. Gusty northerly winds will
subside, rain chances will be minimized, and a warming trend to
near-normal temperatures will take place.

&&

.AVIATION...
(12Z TAFS)
Issued at 628 AM EST Sun Feb 4 2024

A squall line will be moving eastward this morning into the early
afternoon hours across South Florida. KAPF taf site will be the
first one to see the line between 13Z and 16Z and then into the
east coast TAF sites between 16Z and 19Z. Vis and Ceilings will
drop down into IFR conditions with the squall line and variable
wind direction with gusts up to 35 to 40 knots. Outside of the
line, VFR conditions will prevail with mainly southeast direction
before swinging to a westerly direction behind the squall line.

&&

.MARINE...
Issued at 243 AM EST Sun Feb 4 2024

Cautionary to hazardous conditions today across the local waters
as fresh southerly flow develops ahead of a strong low-pressure
system over the northern Gulf of Mexico. Scattered showers and
thunderstorms may result in locally dangerous conditions across
the local waters today. Westerly flow will subside a bit on
Monday, but increase out of the northwest by Monday night as the
low-pressure system strengthens over the Atlantic. Winds may reach
gale force in the Atlantic by Tuesday, with marine conditions
becoming dangerous.

&&

.BEACHES...
Issued at 243 AM EST Sun Feb 4 2024

There is a high risk for rip currents for all Atlantic Coast
beaches today, with a moderate risk along the Gulf Coast. Rip
current risks will remain elevated across all beaches through
early in the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  60  71  56 /  90  20  70  20
West Kendall     78  57  71  53 /  90  20  70  20
Opa-Locka        79  60  71  55 /  90  20  70  30
Homestead        78  60  72  54 /  90  20  70  20
Fort Lauderdale  77  60  71  56 /  90  20  70  30
N Ft Lauderdale  77  60  71  56 /  90  20  70  30
Pembroke Pines   78  59  71  54 /  90  20  70  30
West Palm Beach  76  57  69  54 /  90  20  70  40
Boca Raton       78  58  71  55 /  90  20  70  30
Naples           74  59  69  55 /  90  50  60  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 7 PM EST this evening for FLZ168-172-
     173.

AM...Small Craft Advisory until 4 PM EST this afternoon for AMZ630.

     Small Craft Advisory until 7 PM EST this evening for AMZ650-651-
     670-671.

     Gale Watch from late Monday night through late Tuesday night for
     AMZ650-651-670-671.

GM...Small Craft Advisory until 1 PM EST this afternoon for GMZ656-
     657-676.

&&

SHORT TERM...Culver
LONG TERM....Culver
AVIATION...BNB
Hazardous weather outlook, Feb 4, 8:32 AM EST, 2 hours 31 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Miami FL
832 AM EST Sun Feb 4 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
051345-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
832 AM EST Sun Feb 4 2024

...Tornado Watch 14 In Effect Until 2 PM EST This Afternoon...
...High Risk Of Rip Currents Atlantic Beaches...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Strong to severe thunderstorms are expected today,
especially from late morning through early this afternoon. Damaging
winds. small hail, and locally heavy rain are the primary threats,
however a few tornadoes are also possible.

Rip Currents: There is a High Risk of rip currents for all the
Atlantic beaches today with a Moderate Risk of rip currents west
coast beaches.

Marine: Hazardous conditions are expected on the Atlantic and Gulf
waters today due to elevated winds and seas along with strong to
severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible early this upcoming week as a series
of low pressure systems move across the state of Florida.

Dangerous marine and beach conditions are expected beginning late
Monday and continuing into mid week. This includes elevated winds
and
seas over the Atlantic and Gulf waters, dangerous surf along the
beaches, and an elevated rip current risk.

Hazardous winds are possible Tuesday through late Tuesday night
along
the Atlantic coast and portions of the east coast metro.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

Baxter

In the hours before

Special weather statement, Feb 4, 8:56 AM EST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Miami FL
856 AM EST Sun Feb 4 2024

FLZ069-070-041430-
Coastal Collier County FL-Inland Collier County FL-
856 AM EST Sun Feb 4 2024

...A strong thunderstorm will impact portions of western Collier
County through 930 AM EST...

At 856 AM EST, National Weather Service meteorologists were tracking
a strong thunderstorm near Naples, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Ave Maria, Belle Meade,
Orangetree, Golden Gate, East Naples, Lely Resort, Copeland, Big
Corkscrew Island, Vineyards, Royal Palm Hammock, Naples Park, Marco
Island Airport, Naples Manor, West Toll Gate On Alligator Alley,
North Naples, Pelican Bay, and Lely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

A Tornado Watch remains in effect until 200 PM EST for southwestern
Florida.

&&

LAT...LON 2632 8166 2636 8166 2639 8148 2594 8131
      2589 8158 2590 8158 2590 8163 2594 8165
      2587 8170 2593 8168 2590 8172 2593 8173
      2594 8172 2597 8166 2598 8167 2597 8167
      2598 8168 2600 8176 2633 8185
TIME...MOT...LOC 1356Z 249DEG 41KT 2610 8189

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WR
Special weather statement, Feb 4, 9:30 AM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Miami FL
930 AM EST Sun Feb 4 2024

FLZ066-069-070-075-041530-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
930 AM EST Sun Feb 4 2024

...Strong thunderstorms will impact portions of Collier, Mainland
Monroe and southeastern Hendry Counties through 1030 AM EST...

At 930 AM EST, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Big Corkscrew Island to 13 miles south of
Chokoloskee to 14 miles west of Northwest Cape Sable. Movement was
east at 35 mph.

HAZARD...Funnel clouds, wind gusts up to 50 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Chokoloskee, Ave Maria, Golden Gate Estates, Everglades City,
Immokalee, Plantation Island, Loop Road Ee Center, Carnestown,
Orangetree, Copeland, Wilderness Waterway, Hendry Correctional, Big
Cypress National Preserve, Big Corkscrew Island, Dade-Collier
Training Airport, Big Cypress Seminole Reservation, Everglades
National Park, Corkscrew Swamp Sanctuary, Fakahatchee Strand State
Preserve, and Bunker Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 PM EST for southern and
southwestern Florida.

&&

LAT...LON 2521 8116 2542 8097 2543 8115 2557 8106
      2555 8122 2568 8129 2571 8118 2589 8151
      2588 8152 2586 8152 2586 8153 2632 8169
      2641 8166 2653 8092 2524 8087 2535 8099
      2528 8109 2523 8104
TIME...MOT...LOC 1430Z 255DEG 29KT 2637 8163 2563 8143 2529 8139

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Feb 4, 10:00 AM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
1000 AM EST Sun Feb 4 2024

FLZ070-071-073-075-174-041600-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
1000 AM EST Sun Feb 4 2024

...Strong thunderstorms will impact portions of southeastern
Collier, Mainland Monroe, Interior Miami-Dade and southwest Broward
Counties through 1100 AM EST...

At 959 AM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 11 miles southwest
of Big Cypress National Preserve to 9 miles west of Everglades
National Park to East Cape Sable. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pembroke Pines, Miramar, Homestead, Homestead General Airport, The
Redland, Kendall, Weston, Florida City, Loop Road Ee Center, Richmond
West, Country Walk, Kendale Lakes, Everglades National Park, Big
Cypress National Preserve, Fortymile Bend, Intersection Krome And
U.S. 27, The Hammocks, Dade-Collier Training Airport, Royal Palm
Ranger, and Shark Valley Obs Tower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

A Tornado Watch remains in effect until 200 PM EST for southeastern
and southwestern Florida.

&&

LAT...LON 2513 8106 2517 8112 2532 8111 2522 8102
      2524 8090 2525 8090 2534 8097 2536 8107
      2542 8096 2543 8110 2558 8114 2553 8105
      2555 8105 2561 8114 2559 8114 2600 8127
      2614 8044 2570 8038 2527 8056
TIME...MOT...LOC 1459Z 249DEG 39KT 2583 8116 2549 8103 2511 8109

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Feb 4, 10:05 AM EST, 58 minutes before
Special Weather Statement
National Weather Service Miami FL
1005 AM EST Sun Feb 4 2024

FLZ063-066-067-070-041545-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
Glades FL-
1005 AM EST Sun Feb 4 2024

...Strong thunderstorms will impact portions of north central
Collier, Hendry, southwestern Palm Beach and south central Glades
Counties through 1045 AM EST...

At 1005 AM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Felda to 11
miles east of Immokalee to near Hendry Correctional. Movement was
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Moore Haven, Montura, Hendry Correctional, Devils Garden,
Rotenberger Wildlife Refuge, Harlem, Keri, and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

A Tornado Watch remains in effect until 200 PM EST for southern,
southeastern and southwestern Florida.

&&

LAT...LON 2684 8110 2671 8084 2638 8080 2622 8132
      2641 8131 2657 8145
TIME...MOT...LOC 1505Z 233DEG 37KT 2659 8137 2644 8124 2629 8127

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Feb 4, 10:38 AM EST, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
1038 AM EST Sun Feb 4 2024

FLZ063-066-067-041630-
Hendry FL-Inland Palm Beach County FL-Glades FL-
1038 AM EST Sun Feb 4 2024

...Strong thunderstorms will impact portions of northeastern Hendry,
northwestern Palm Beach and southern Glades Counties through 1130 AM
EST...

At 1038 AM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles north of
Montura to 9 miles south of Clewiston to 10 miles northwest of
Rotenberger Wildlife Refuge. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Belle Glade, Clewiston, Pahokee, South Bay, Canal Point, Lake Harbor,
Okeelanta, Belle Glade Camp, Fremd Village-Padgett Island, and
Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

A Tornado Watch remains in effect until 200 PM EST for southern and
southeastern Florida.

&&

LAT...LON 2695 8044 2666 8048 2645 8100 2658 8102
      2676 8109 2682 8099 2682 8097 2681 8095
      2681 8098 2677 8094 2670 8082 2669 8074
      2670 8072 2676 8075 2678 8073 2674 8071
      2676 8069 2681 8070 2689 8062 2696 8061
TIME...MOT...LOC 1538Z 231DEG 33KT 2674 8105 2662 8097 2649 8097

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:03 AM ESTGale WatchMFL24 hr
Feb 4, 7:55 AM ESTSpecial Marine WarningMFL65 min
Feb 4, 8:34 AM ESTSpecial Marine WarningMFL56 min
Feb 4, 8:56 AM ESTSpecial Weather StatementMFLCollier34 min
Feb 4, 9:16 AM ESTSpecial Marine WarningMFL59 min
Feb 4, 9:30 AM ESTSpecial Marine WarningMFL60 min
Feb 4, 9:30 AM ESTSpecial Weather StatementMFLCollier, Monroe60 min
Feb 4, 9:35 AM ESTSevere Thunderstorm WarningMFLCollier, Monroe25 min
Feb 4, 10:00 AM ESTSpecial Weather StatementMFLMiami-Dade, Monroe60 min
Feb 4, 10:01 AM ESTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe44 min
Feb 4, 10:05 AM ESTSpecial Weather StatementMFLHendry40 min
Feb 4, 10:26 AM ESTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe34 min
Feb 4, 10:31 AM ESTSpecial Marine WarningMFL44 min
Feb 4, 10:38 AM ESTSpecial Weather StatementMFLPalm Beach52 min
Feb 4, 10:50 AM ESTSevere Thunderstorm WarningMFLBroward, Miami-Dade40 min
Feb 4, 10:52 AM ESTTornado WarningMFLMiami-Dade23 min
Feb 4, 10:54 AM ESTSpecial Marine WarningMFL66 min
Feb 4, 11:08 AM ESTSpecial Marine WarningMFL37 min
Feb 4, 11:10 AM ESTSevere Thunderstorm WarningMFLPalm Beach35 min
Feb 4, 11:21 AM ESTSevere Thunderstorm WarningMFLBroward, Miami-Dade24 min
Feb 4, 11:45 AM ESTSpecial Weather StatementMFLPalm Beach30 min
Feb 4, 11:46 AM ESTSpecial Marine WarningMFL59 min
Feb 4, 11:48 AM ESTSpecial Weather StatementMFLPalm Beach27 min
Feb 4, 12:46 PM ESTSpecial Marine WarningMFL59 min
Feb 4, 1:36 PM ESTSmall Craft AdvisoryMFL5 hr
Feb 4, 1:36 PM ESTSmall Craft AdvisoryMFL71 hr

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.